# SDR UPS03640240

- Difficulty date: February 26, 2003
- Submitted: February 28, 2003
- Operation: Air carrier
- Aircraft: N316UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27744
- Engine: Ge CF650C2B
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE: ETOP,  RT ENG OIL PRESS FLUCTUATES BETWEEN 12-45 PSI FOR PAST 5 HR OF FLT OIL TEMP NORMAL (100) OIL QTY STDY (16) AT NORMAL CRUISE WENT INTO RED BETWEEN 1-8 PSI.  DIVERTED TO MHT.  ENG IND NORMAL ON DESCENT AND APPROACH WHEN THRUST WAS IDLE, NO ENG SHUTDOWN NECESSARY.  FOUND C/P OFF OIL PRESS SW.  CLEANED AND RECONNECTED.  RAN ENG OIL PRESS CK GOOD AS PER 767MM 79-32-00-5.
